Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 181, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 3, 2012, 8:22 PM MDT for 4 counties in Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 8:22 PM MDT (02:22 UTC)
- Expired
- Aug 3, 2012, 9:00 PM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Keith County, NE, Lincoln County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 9:03 PM MDT | HAIL 0.75 | 10 W Tryon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 6:11 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 2741 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
262 WUUS53 KLBF 040222 SVRLBF NEC005-101-111-117-040300- /O.NEW.KLBF.SV.W.0181.120804T0222Z-120804T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 922 PM CDT FRI AUG 3 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA... NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA... NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... SOUTHWESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 1000 PM CDT/900 PM MDT/ * AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF BUCKTAIL LAKE...OR 9 MILES SOUTHEAST OF ARTHUR...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BUCKTAIL LAKE AROUND 830 PM MDT. DIAMOND BAR LAKE AROUND 945 PM CDT. SCHNICK LAKE AROUND 950 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4165 10114 4129 10112 4136 10166 4154 10171 TIME...MOT...LOC 0222Z 268DEG 29KT 4147 10154 WIND...HAIL 60MPH 1.00IN $$ TAYLOR
1 follow-up statement
282 WWUS53 KLBF 040242 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 942 PM CDT FRI AUG 3 2012 NEC005-101-111-117-040300- /O.CON.KLBF.SV.W.0181.000000T0000Z-120804T0300Z/ KEITH NE-LINCOLN NE-MCPHERSON NE-ARTHUR NE- 942 PM CDT FRI AUG 3 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ARTHUR...SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES UNTIL 1000 PM CDT/900 PM MDT/... AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DIAMOND BAR LAKE...OR 19 MILES EAST OF ARTHUR...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SCHNICK LAKE AROUND 950 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4136 10146 4154 10151 4165 10114 4129 10112 TIME...MOT...LOC 0242Z 268DEG 29KT 4147 10132 WIND...HAIL 60MPH 1.00IN $$ TAYLOR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:05 PM MDT, 6 hours 17 minutes earlier.
Area forecast discussion, Aug 3, 2:05 PM MDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT FRI AUG 3 2012
.SYNOPSIS...
AT 19Z...HAND ANALYSIS OF THE MSL DATA SHOWED A FRONT AND WAVE
ACROSS SOUTH DAKOTA AND INTO EXTREME NORTHWEST NEBRASKA WITH A LOW
IN CENTRAL SOUTH DAKOTA CENTERED NEAR PIERRE. FROM THERE...AN
OCCLUDED FRONT OR INVERTED TROUGH STRETCHED INTO MANITOBA AND
SOUTHERN ALBERTA. THE DRY LINE WAS ACROSS WESTERN NEBRASKA FROM NEAR
PINE RIDGE TO JUST WEST OF OGALLALA AND ACROSS EASTERN COLORADO.
THERE WAS EVIDENCE OF AN OUTFLOW BOUNDARY ACROSS NORTHEAST TO SOUTH
CENTRAL NEBRASKA.
VISIBLE SATELLITE IMAGERY INDICATED SOME MODERATE CUMULUS
ACROSS NORTH CENTRAL AND WESTERN NEBRASKA AND INTO SOUTHEAST
WYOMING. IN HIGHER LEVELS...WATER VAPOR IMAGERY SHOWED A CLOSED
CYCLONE ALONG THE CANADA-MONTANA BORDER AND MOISTURE COMING UP THE
HIGH PLAINS AND ACROSS KANSAS AND NEBRASKA. SATELLITE DERIVED
PRODUCT IMAGERY SHOWED A PRECIPITABLE WATER PLUME OF 25-35MM TO
ABOUT A VALENTINE-OGALLALA LINE AND VERY UNSTABLE CONDITIONS SOUTH
AND EAST OF THAT LINE.
&&
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.
WITH THE GREATEST MOISTURE AND MOST UNSTABLE CONDITIONS OVER
CENTRAL AND NORTH CENTRAL NEBRASKA...THAT IS THE AREA THAT WILL HAVE
THE HIGHEST COVERAGE OF THUNDERSTORMS AS THE FRONT COMES THROUGH
NEBRASKA TONIGHT. AS THE FRONT GOES ON THROUGH THE PLAINS...THE
THUNDERSTORMS WILL END EARLY SATURDAY. IN OTHER PARTS OF WESTERN
NEBRASKA...DRIER CONDITIONS ARE EXPECTED...AND CONVECTION WILL BE
HIGH BASED AND RAIN GENERATION EFFICIENCY WILL NOT BE STRONG. AS A
RESULT...LIGHTNING WILL HAVE POTENTIAL FOR IGNITING
FIRES...ESPECIALLY JUST AHEAD OF THUNDERSTORMS. TEMPERATURES IN THE
WAKE OF THE FRONT WILL BE SIGNIFICANTLY COOLER SATURDAY. IN FACT...
FOR LOWS SATURDAY NIGHT...TEMPERATURES WILL BE IN THE LOW 50S WITH
SOME 40S POSSIBLE IN THE NORTHEAST PANHANDLE.
.MEDIUM AND EXTENDED RANGE...SUNDAY THROUGH FRIDAY.
A FAIRLY ACTIVE PATTERN IS STILL EXPECTED TO CONTINUE THROUGH
NEXT WEEK AS THE UPPER HIGH SETTLES IN OVER THE SOUTHERN ROCKIES. AS
THE SURFACE TROUGH REDEVELOPS ON THE HIGH PLAINS...THE POTENTIAL FOR
THUNDERSTORMS WILL RETURN TUESDAY NIGHT AND WEDNESDAY AND AGAIN
FRIDAY. THE UNCERTAINTY IS HIGH...SO ANY MENTION WILL BE LOW
PROBABILITY... 20 PERCENT OR LOWER. FOR TEMPERATURES...HIGHS WILL BE
90 OR HIGHER THROUGH THE WORK WEEK NEXT WEEK.
&&
.AVIATION...
MOSTLY CLEAR SKIES AND BREEZY SOUTHERLY WINDS WILL CONTINUE OVER
MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA INTO THIS EVENING PRIOR
TO PASSAGE OF A STRONG COLD FRONT WHICH WAS LOCATED FROM CENTRAL
WYOMING INTO NORTH CENTRAL SOUTH DAKOTA AT MID AFTERNOON. THERE WAS
A SECOND SURFACE BOUNDARY OBSERVED THIS AFTERNOON FROM KIBM TO KAIA
TO KIEN...WHICH SAW BREEZY NORTHWEST WINDS. THIS WILL STAY NEARLY
STATIONARY UNTIL THE COLD FRONT MOVES SOUTH ACROSS THE AREA TONIGHT.
THE COLD FRONT WILL BRING A SHIFT IN WIND DIRECTION TO THE NORTH OR
NORTHWEST WITH GUSTS TO TO 30 KTS OR MORE BEHIND IT. IN
ADDITION...THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT LATER THIS
AFTERNOON...HOWEVER ARE EXPECTED TO BE SCATTERED IN NATURE AND ALONG
AND EAST OF A KOGA TO KTIF TO KANW LINE.
&&
.FIRE WEATHER...
HIGH FIRE DANGER WILL CONTINUE THROUGH THE EVENING...ESPECIALLY
WEST OF A LINE FROM OGALLALA TO THEDFORD TO AINSWORTH WHERE RELATIVE
HUMIDITY HAD DROPPED TO 20 PERCENT OR LOWER. FORTUNATELY... MUCH OF
THIS AREA SAW WINDS STAY ON THE LIGHT SIDE...WITH THE EXCEPTION
BEING OVER PORTIONS OF THE NEBRASKA PANHANDLE...WHERE LOCALIZED
GUSTS TO 25 MPH HAD BEEN OBSERVED.
A COLD FRONT OVER WYOMING AND SOUTH DAKOTA WILL MOVE SOUTH
THROUGH THE AREA TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS AHEAD
AND ALONG THE FRONT. ALTHOUGH LOCALIZED HEAVY RAINS ARE
POSSIBLE...HEAVY WIDESPREAD RAINFALL IS NOT EXPECTED TO HELP
ALLEVIATE THE DRY CONDITIONS. IN ADDITION...DUE TO THE DRY FUELS IT
IS CERTAINLY POSSIBLE FOR MORE FIRES TO IGNITE ACROSS THE DISTRICTS
FROM LIGHTNING WITH PASSING STORMS. CURRENTLY THE MOST LIKELY AREA
TO SEE STORMS WILL BE ALONG AND EAST OF A LINE FROM OGALLALA TO
THEDFORD TO AINSWORTH.
AS THE COLD FRONT MOVES THROUGH...LOOK FOR WINDS TO SHIFT TO THE
NORTH TO NORTHWEST...WHICH COULD BE FAIRLY STRONG. SUSTAINED WINDS
OF 15 TO 25 MPH ARE POSSIBLE WITH GUSTS TO 30 MPH OR MORE BEHIND THE
FRONT.
ALTHOUGH FUELS WILL REMAIN VERY DRY FOR THE WEEKEND...COOLER
TEMPERATURES /HIGHS IN THE 80S SATURDAY AND UPPER 80S SUNDAY/ ARE
FORECAST TO KEEP HUMIDITY ABOVE CRITICAL LEVELS.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT THROUGH EXTENDED RANGE...SPRINGER
AVIATION/FIRE WEATHER...BROOKSHazardous weather outlook, Aug 3, 3:05 PM MDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 405 PM CDT FRI AUG 3 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-042115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 405 PM CDT FRI AUG 3 2012 /305 PM MDT FRI AUG 3 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A POTENT COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AS IT MOVES SOUTH AND EAST. THERE IS A CHANCE SOME OF THESE STORMS COULD BECOME SEVERE...ALONG AND EAST OF A LINE FROM VALENTINE TO OSHKOSH. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. EVEN THOUGH THERE HAS BEEN SOME RAIN ACROSS WESTERN NEBRASKA THE LAST SEVERAL DAYS...CONDITIONS ARE STILL VERY DRY. LIGHTNING WITH ANY STORMS COULD START FIRES ACROSS THE AREA...AND STRONG NORTHWEST WINDS BEHIND THE FRONT COULD HELP TO SPREAD FIRES QUICKLY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY WITH A FRONTAL PASSAGE BUT AT THIS TIME SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Aug 3, 7:20 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
820 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 E THEDFORD 41.98N 100.56W
08/03/2012 E0.50 INCH THOMAS NE PUBLIC
REPORT WAS RELAYED THROUGH LAW ENFORCEMENT.
&&
MASEKLocal storm report, Aug 3, 7:27 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 10 SSE LONG PINE 42.40N 99.63W
08/03/2012 E1.00 INCH ROCK NE PUBLIC
&&
MASEKSpecial weather statement, Aug 3, 7:51 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 851 PM CDT FRI AUG 3 2012 NEZ035-036-040230- ARTHUR NE-MCPHERSON NE- 751 PM MDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR AND WESTERN MCPHERSON COUNTIES UNTIL 830 PM MDT/930 PM CDT/... AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF ARTHUR TO 15 MILES SOUTHWEST OF ARTHUR...AND MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING WHICH MAY START GRASS FIRES. THESE STORMS WILL BE NEAR... HIGHWAY 61 MILE MARKER 120 AROUND 800 PM MDT. THREE MILE LAKE AND HIGHWAY 92 MILE MARKER 170 AROUND 805 PM MDT. SAND BEACH LAKE AROUND 925 PM CDT. HIGHWAY 92 MILE MARKER 180 AND BUCKTAIL LAKE AROUND 830 PM MDT. TAYLOR
Local storm report, Aug 3, 8:03 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM CDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 15 NNW ONEILL 42.66N 98.76W
08/03/2012 E0.50 INCH HOLT NE PUBLIC
&&
MASEKSpecial weather statement, Aug 3, 8:04 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 904 PM CDT FRI AUG 3 2012 NEZ058-069-040245- CHASE NE-PERKINS NE- 804 PM MDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS AND NORTHEASTERN CHASE COUNTIES UNTIL 845 PM MDT... AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANT TO 12 MILES NORTHWEST OF IMPERIAL...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MADRID... ELSIE... HIGHWAY 61 MILE MARKER 60... HIGHWAY 61 MILE MARKER 50... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TAYLOR
Special weather statement, Aug 3, 8:08 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 908 PM CDT FRI AUG 3 2012 NEZ027-040300- LOUP NE- 908 PM CDT FRI AUG 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOUP COUNTY UNTIL 1000 PM CDT... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ROSE...OR 16 MILES NORTHEAST OF BREWSTER...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HORSESHOE BEND LAKE... HIGHWAY 183 MILE MARKER 140... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ROBERG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Rock, Thomas | 57 min |
| Aug 3, 6:45 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 60 min |
| Aug 3, 7:29 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 47 min |
| Aug 3, 7:38 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Aug 3, 9:02 PM MDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 43 min |
| Aug 3, 9:32 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| Aug 3, 10:07 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| Aug 3, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 18 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.